# SDR DALA2020020650936

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 32,866 hours, 17,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS INTERMITTENT EMERGENCY LIGHT OPERATION. FOUND EMERGENCY LIGHT SWITCH IN COCKPIT OVHD PANEL INTERMITTENT OPERATION. REPLACED SAME PER A319 SP-AWM. OPS CK GOOD. OK FOR SERVICE.
